Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Quad Cities, IA

July 26, 2015Clark County, Scotland County, Missouri; Van Buren County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 26, 2015, 7:49 AM CDT for Clark County, Scotland County, Missouri; Van Buren County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 7:49 AM CDT (12:49 UTC)
Expired
Jul 26, 2015, 1:45 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 160 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 11:24 AM CDTHEAVY RAIN 4.52 Ese Keosauqua, IARAINFALL TOTAL FROM 2PM FRIDAY THRU 1120 AM SUNDAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WGUS53 KDVN 261249
FFWDVN
IAC177-MOC045-199-261845-
/O.NEW.KDVN.FF.W.0024.150726T1249Z-150726T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
749 AM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VAN BUREN COUNTY IN SOUTHEASTERN IOWA...
  SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 145 PM CDT
            
* AT 747 AM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS 
  DEVELOPING OR MOVING INTO THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN EARLIER IN THE NIGHT. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KAHOKA...MEMPHIS...KEOSAUQUA...WARSAW...WAYLAND...BIRMINGHAM...
  MILTON...BONAPARTE...STOCKPORT...WYACONDA...CANTRIL...ALEXANDRIA...
  RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...DOUDS...DOUDS/LEANDO...
  ST. FRANCISVILLE AND BENTONSPORT/VERNON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4059 9235 4060 9218 4090 9218 4090 9172
      4060 9172 4058 9169 4055 9168 4054 9162
      4051 9162 4046 9157 4046 9152 4041 9152
      4037 9146 4038 9142 4034 9147 4025 9150
      4026 9195 4030 9195 4030 9235

$$

HAASE
2 follow-up statements
206 
WGUS73 KDVN 261451
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
951 AM CDT SUN JUL 26 2015

IAC177-MOC045-199-261845-
/O.CON.KDVN.FF.W.0024.000000T0000Z-150726T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
951 AM CDT SUN JUL 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR VAN
BUREN...SCOTLAND AND CLARK COUNTIES...

AT 943 AM CDT...DOPPLER RADAR INDICATED THE HEAVY RAIN PRODUCING THUNDERSTORMS
HAVE MOVED EAST OF THE WARNED AREA. HOWEVER...WIDESPREAD MODERATE RAIN 
WAS FALLING ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN IN SOME AREAS...ESPECIALLY OVER PORTIONS OF SCOTLAND
COUNTY FROM NEAR MEMPHIS TO SOUTH OF GRANGER...AND PORTIONS OF CLARK 
COUNTY FROM NEAR LURAY...TO NEEPER AND ST. PATRICK. FLASH FLOODING IS LIKELY
ESPECIALLY NEAR THESE LOCATIONS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...BENTONSPORT/VERNON...
BONAPARTE...WAYLAND...BIRMINGHAM...DOUDS/LEANDO...WYACONDA...
STOCKPORT...CANTRIL...ALEXANDRIA...GREENSBURG...SOUTH GORIN...
RUTLEDGE...LURAY...GRANGER...MEDILL...NEEPER...ANTIOCH...CLARK
CITY...BROCK...MEMPHIS MEMORIAL AIRPORT...HITT...KILBOURN...KEOSAUQUA
AIRPORT...AUSTIN COUNTY PARK...LACEY KEOSAUQUA STATE PARK AND MOUNT
ZION.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4059 9235 4060 9218 4090 9218 4090 9172
      4060 9172 4058 9169 4055 9168 4054 9162
      4051 9162 4046 9157 4046 9152 4041 9152
      4037 9146 4038 9142 4034 9147 4025 9150
      4026 9195 4030 9195 4030 9235

$$

05
630 
WGUS73 KDVN 261606
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1106 AM CDT SUN JUL 26 2015

IAC177-MOC045-199-261609-
/O.CAN.KDVN.FF.W.0024.000000T0000Z-150726T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
1106 AM CDT SUN JUL 26 2015

...THE FLASH FLOOD WARNING FOR VAN BUREN...SCOTLAND AND CLARK
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
STILL...MOTORISTS SHOULD BE ON THE LOOKOUT FOR STANDING WATER ON ROADWAYS
THROUGH EARLY AFTERNOON AS WATER LEVELS CONTINUE TO RECEDE. REMEMBER...NEVER DRIVE 
THROUGH AREAS WHERE WATER COVERS THE ROAD. 

LAT...LON 4059 9235 4060 9218 4090 9218 4090 9172
      4060 9172 4058 9169 4055 9168 4054 9162
      4051 9162 4046 9157 4046 9152 4041 9152
      4037 9146 4038 9142 4034 9147 4025 9150
      4026 9195 4030 9195 4030 9235

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:44 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 26, 6:44 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 AM CDT SUN JUL 26 2015

.UPDATE...
ISSUED AT 643 AM CDT SUN JUL 26 2015

SQUALL LINE IN ADVANCE OF AN UPPER LEVEL TROUGH MOVING ACROSS THE
MIDWEST EXTENDED FROM THE NORTHEAST CORNER OF IA TO EAST OF DES
MOINES AND THEN INTO FAR NW MO. THIS LINE WAS MOVING SOUTHEAST AT
ABOUT 30 MPH AND IN ISOLATED SPOTS HAS PRODUCED WINDS TO 50 MPH.
THE STRONGER SHEAR...LOW LEVEL MOISTURE TRANSPORT AND INSTABILITY
WAS LOCATED ACROSS MO AND THE STRONGEST PORTION OF THE LINE SHOULD
PUSH SOUTHEAST INTO NORTHERN MO THIS MORNING. THE NORTHERN PORTION
OF THE LINE WILL CONTINUE TO TRACK ACROSS THE DVN CWA BUT IS EXPECTED
TO GRADUALLY WEAKEN AS THE MORNING PROGRESSES. REMAINS TO BE SEEN
IF ANY REDEVELOPMENT OF THUNDERSTORMS OCCURS LATER THIS AFTERNOON.

I HAVE UPDATED THE GRIDS TO GO LIKELY POPS IN OUR WESTERN CWA TO
COVER THE APPROACHING SQUALL LINE. HOWEVER...KEPT THE SCATTERED
WORDING ELSEWHERE AS THE LINE IS EXPECTED TO WEAKEN IS IT TRACKS
FARTHER EASTWARD INTO THE DVN CWA.

&&

.SYNOPSIS...
ISSUED AT 335 AM CDT SUN JUL 26 2015

DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS IN NORTHEAST MO
NEAR AN OUTFLOW BOUNDARY AND AIDED BY AN UPPER LEVEL TROUGH MOVING
ACROSS THE UPPER MS VALLEY. SHEAR IS RATHER WEAK BUT PWAT'S ARE
NEAR 2 INCHES SO HEAVY RAINFALL HAS BEEN THE MAIN FEATURE IN THE
DVN CWA SO FAR. THIS TROUGH WAS ALSO TRIGGERING A LARGER MCS IN
THE FORM OF A SQUALL LINE THAT EXTENDED FROM SOUTHERN MN TO
WESTERN IA AND WAS MOVING SOUTHEAST. UP TO 50 MPH WIND GUSTS HAVE
BEEN NOTED WITH THIS LINE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 335 AM CDT SUN JUL 26 2015

FORECAST FOCUS ON CONVECTION AND TEMPERATURES.

TODAY...OPERATIONAL MODELS INCLUDING THE CONVECTION-ALLOWING HRRR
MODEL CONTINUES TO STRUGGLE WITH THE EVOLUTION OF THE ONGOING
CONVECTION. THE ONLY MODEL THAT CAPTURES THE MCS IN NW IA WAS THE
SPC 4KM WRF-NMM WHICH TAKES THE STRONGEST PORTION OF THE MCS INTO
NORTHERN AND CENTRAL MO THIS MORNING. THIS SEEMS TO MAKE SENSE
CONSIDERING THE HIGHER CAPE/PWAT'S WERE LOCATED THERE. THE
NORTHERN PORTION OF THE MCS STILL SHOULD TRACK ACROSS PORTIONS OF
THE DVN CWA THIS MORNING SO HIGHER POPS THEN. I WILL MAINTAIN
CHANCE POPS THIS AFTERNOON AS THE TROUGH SWINGS ACROSS THE CWA.
HOWEVER...CONFIDENCE LOW IN REGARDS TO COVERAGE OF THE STORMS.
TEMPERATURES WILL BE TRICKY DEPENDING ON CLOUD TRENDS BUT FOR NOW
HIGHS SHOULD PUSH INTO THE MID TO UPPER 80S. WITH DEWPOINTS IN THE
MID 70S THIS SHOULD ALLOW HEAT INDEX VALUES TO RISE INTO THE MID
TO UPPER 90S. ONCE AGAIN TEMPERATURES MAY NEED TO BE ADJUSTED UP
OR DOWN DEPENDING ON AMOUNT OF CLOUDINESS...OR LACK THEREOF. THIS
MAY IMPACT THE HEAT INDEX VALUES.

TONIGHT...WITH THE PASSAGE OF THE UPPER LEVEL TROUGH TO OUR EAST
THIS ALLOWS A RIDGE TO BEGIN BUILDING INTO THE MIDWEST. THIS SHOULD
LESSEN CONVECTION WITH TIME SO I WILL HAVE DECREASING POPS. HOWEVER...
SOME OF THE MODELS ESPECIALLY THE GFS/NAM DISAGREE AND INDICATE MCS
DEVELOPMENT OVER THE CWA. I DON'T SEE MUCH IN THE WAY OF FORCING
SUCH AS A LOW LEVEL JET. THEREFORE...LOW CONFIDENCE IN CONVECTIVE
TRENDS. LOWS TONIGHT WILL BE IN THE UPPER 60S TO LOWER 70S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 335 AM CDT SUN JUL 26 2015

MODELS ARE IN GOOD OVERALL AGREEMENT WITH THE SYNOPTIC PATTERN BUT
STRUGGLE WITH TIMING ESPECIALLY EARLY IN THE PERIOD. THE MAIN
FORECAST CONCERNS ARE THE CHANCES OF PRECIPITATION AS WELL AS
TEMPERATURES ON MONDAY AND TUESDAY.

WE BEGIN THE LONG TERM PERIOD WITH ZONAL FLOW ACROSS THE CONUS ON
MONDAY. A SHORTWAVE TROUGH IN THE GULF OF ALASKA WILL MOVE INTO THE
INTERMOUNTAIN WEST ON MONDAY WHILE HIGH PRESSURE SITS ACROSS EASTERN
OKLAHOMA...AND KANSAS. THE RIDGE AXIS WILL SHIFT EASTWARD AS ENERGY
EJECTS OUT OF THE INTERMOUNTAIN WEST TROUGH TOWARDS THE PLAINS. THIS
WILL BRING THE RISK OF SHOWERS AND THUNDERSTORMS TO THE REGION LATER
IN THE DAY ON MONDAY. THE HANDLING OF A FRONTAL BOUNDARY ACROSS THE
UPPER MIDWEST ON MONDAY WILL HAVE A BIG IMPACT ON TEMPERATURES AND
DEWPOINTS ACROSS THE REGION. THE GFS AND NAM ARE MUCH FARTHER TO THE
NORTH WITH THE WARM FRONT THAN THE ECWMF AND GEM DESPITE HAVING
NEARLY IDENTICAL SURFACE PRESSURE PATTERNS. BECAUSE THIS WARM FRONT
IS MUCH FARTHER TO THE NORTH WITH THE GFS AND NAM HE TEMPERATURES
AND DEWPOINTS ARE MUCH HIGHER ACROSS A BROAD PART OF THE UPPER
MIDWEST. THEREFORE WE BLENDED THE MODELS FOR THE TIME BEING TO
ACCOUNT FOR THE DIFFERENT SOLUTIONS UNTIL THE MODELS COME INTO
BETTER AGREEMENT. CLOUD COVER ON MONDAY MAY ALSO WORK TO INHIBIT
TEMPERATURES ON MONDAY BUT THERE IS SOME CONCERN THAT AT LEAST PART
OF THE AREA WILL HAVE HEAT INDICES APPROACHING 100 ON MONDAY.

THE 500 HPA RIDGE AXIS WILL SHIFT TO THE EAST MONDAY NIGHT INTO
TUESDAY AS THE MODELS DEPICT WARM SOUTHERLY FLOW ACROSS THE
REMAINDER OF THE FORECAST AREA AND EXTENDING NORTHWARD ACROSS THE
UPPER MIDWEST. 850 HPA TEMPERATURES ARE NEAR 22*C AND AFTERNOON
SOUNDINGS DEPICT AT LEAST MIXING TO AROUND 850 HPA WHICH WILL YIELD
TEMPERATURES IN THE LOWER TO MID 90S ACROSS THE REGION AND POSSIBLY
ANOTHER DAY WITH HIGH HEAT INDEX VALUES.

AT 500 HPA...THE INTERMOUNTAIN WEST TROUGH WILL LIFT FROM THE LEE OF
THE NORTHERN ROCKIES AND INTO SOUTHERN CANADA ALONG WITH ITS
ATTENDANT SURFACE LOW. THE BEST LIFT ON TUESDAY WILL PASS TO OUR
NORTH DURING THE DAY WHICH WILL LIMIT THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS. MODELS DEPICT THE COLD FRONT MOVING ACROSS THE REGION
TUESDAY NIGHT INTO WEDNESDAY WITH THE BEST CHANCES ASSOCIATED WITH
THE COLD FRONT AND STRONGER CONVERGENCE.

AFTER WEDNESDAY...MODELS DEPICT SURFACE HIGH PRESSURE BUILDING INTO
THE PLAINS WHILE AT 500 HPA RIDGING REBOUNDS OVER THE WESTERN US AND
A DEEP CYCLONE RESIDES ACROSS ONTARIO AND QUEBEC. THIS WILL PLACE
THE REGION UNDER NORTHWEST FLOW ALOFT. THIS WILL BRING QUIET WEATHER
WEDNESDAY INTO FRIDAY NIGHT WITH NEAR TO SLIGHTLY BELOW NORMAL
TEMPERATURES. ANOTHER DISTURBANCE...MOVING ACROSS SOUTHERN CANADA
WILL DRAG ANOTHER COLD FRONT ACROSS THE AREA LATE FRIDAY INTO
SATURDAY MORNING BRINGING A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 643 AM CDT SUN JUL 26 2015

VFR CONDS THROUGH THIS TAF CYCLE...EXCEPT IN TSRA. THUNDERSTORMS
WILL PUSH ACROSS THE TAF SITES THIS MORNING WITH OCNL MVFR/LCL IFR
CONDS IN HEAVY RAIN. ISOLATED THUNDERSTORMS POSSIBLE THIS
AFTERNOON AND EVENING...BUT CONFIDENCE IS LOW ON COVERAGE OF
STORMS. SOUTHEAST TO SOUTH WINDS AROUND 10 KNOTS OR LESS THROUGH
THIS TAF CYCLE.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...COUSINS
AVIATION...HAASE
Hazardous weather outlook, Jul 26, 4:11 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
411 AM CDT SUN JUL 26 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
411 AM CDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND
GUSTY WINDS OVER 40 MPH. HOWEVER...SEVERE WEATHER IS NOT EXPECTED.

HEAT INDEX VALUES MAY PUSH INTO THE MID TO UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY THROUGH WEDNESDAY...THERE ARE PERIODIC CHANCES OF SHOWERS
AND THUNDERSTORMS WITH THE BEST CHANCES OCCURRING TUESDAY NIGHT
INTO WEDNESDAY MORNING.

TUESDAY...HEAT INDEX VALUES WILL LIKELY EXCEED 100 DEGREES OVER MUCH
OF THE AREA.

ANOTHER DISTURBANCE FRIDAY NIGHT INTO SATURDAY WILL BRING THE SLIGHT
CHANCE OF A SHOWER OR THUNDERSTORM TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

HAASE/COUSINS

In the hours before

Special weather statement, Jul 26, 1:54 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
154 AM CDT SUN JUL 26 2015

MOC045-199-260800-
SCOTLAND-CLARK-
154 AM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL EXTREME NORTHEAST MISSOURI...

AT 154 AM CDT...A STRONG THUNDERSTORM WAS NEAR MEMPHIS...MOVING EAST
AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...
GREENSBURG...CRAWFORD...ARBELA...MEMPHIS MEMORIAL AIRPORT...BIBLE
GROVE...PROSPECT GROVE...ETNA...FAIRMONT...INDIAN HILLS CONSERVATION
AREA...SPILLMAN MOUND...SAND HILL AND AZEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4047 9235 4059 9190 4026 9182 4026 9195
      4030 9195 4030 9235
TIME...MOT...LOC 0654Z 256DEG 23KT 4040 9223

HAASE
Special weather statement, Jul 26, 1:54 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
154 AM CDT SUN JUL 26 2015

MOC045-199-260800-
SCOTLAND-CLARK-
154 AM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEAST MISSOURI...

AT 154 AM CDT...A STRONG THUNDERSTORM WAS NEAR MEMPHIS...MOVING EAST
AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...
GREENSBURG...CRAWFORD...ARBELA...MEMPHIS MEMORIAL AIRPORT...BIBLE
GROVE...PROSPECT GROVE...ETNA...FAIRMONT...INDIAN HILLS CONSERVATION
AREA...SPILLMAN MOUND...SAND HILL AND AZEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4047 9235 4059 9190 4026 9182 4026 9195
      4030 9195 4030 9235
TIME...MOT...LOC 0654Z 256DEG 23KT 4040 9223

HAASE
Special weather statement, Jul 26, 2:49 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
249 AM CDT SUN JUL 26 2015

ILC067-IAC111-MOC045-260815-
HANCOCK-LEE-CLARK-
249 AM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEAST MISSOURI AND WESTERN
ILLINOIS...

AT 248 AM CDT...A STRONG THUNDERSTORM WAS NEAR WAYLAND...OR NEAR
KAHOKA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. HEAVY
RAINFALL OF 1 TO 2 INCHES ARE ALSO LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEOKUK...KAHOKA...HAMILTON...WARSAW...WAYLAND...ALEXANDRIA...ST.
FRANCISVILLE...WINCHESTER...ELVASTON...SUMMITVILLE...KEOKUK
AIRPORT...CLARK CITY...MOOAR...FROST ISLAND CONSERVATION AREA...
SANDUSKY...ST. PATRICK...GREGORY LANDING...TIOGA...SUTTER AND
ANTIOCH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4020 9150 4025 9150 4025 9176 4042 9176
      4052 9126 4020 9118
TIME...MOT...LOC 0748Z 261DEG 27KT 4034 9165

HAASE
Special weather statement, Jul 26, 7:23 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 AM CDT SUN JUL 26 2015

IAC177-MOC045-199-261315-
VAN BUREN-SCOTLAND-CLARK-
723 AM CDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEAST IOWA AND
NORTHEAST MISSOURI...

AT 722 AM CDT...A STRONG THUNDERSTORM WAS NEAR BLOOMFIELD...MOVING
EAST TO SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS THUNDERSTORM WAS ALSO PRODUCING 1 TO 2 INCHES OF RAIN IN
A SHORT TIME.

LOCATIONS IMPACTED INCLUDE...
MEMPHIS...KEOSAUQUA...BIRMINGHAM...MILTON...STOCKPORT...WYACONDA...
CANTRIL...RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...
BENTONSPORT/VERNON...LEANDO...DOUDS...DOUDS/LEANDO...GREENSBURG...
CRAWFORD...ARBELA...MOUNT STERLING AND AZEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4059 9235 4060 9218 4090 9218 4090 9181
      4058 9183 4030 9195 4030 9235
TIME...MOT...LOC 1222Z 298DEG 46KT 4070 9244

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:54 AM CDTSpecial Weather StatementDVNScotland66 min
Jul 26, 2:49 AM CDTSpecial Weather StatementDVNClark26 min
Jul 26, 7:23 AM CDTSpecial Weather StatementDVNScotland52 min
Jul 26, 8:35 AM CDTSpecial Weather StatementDVNLinn55 min
Jul 26, 9:23 AM CDTSpecial Weather StatementDVNDubuque52 min
Jul 26, 9:41 AM CDTFlash Flood WarningDVNDubuque, Jackson6 hr

Nearby

Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.